# SDR DL72P960967

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK - NR 6 SLAT ACTUATOR ROD END ATTACH RIB CRACKED PAST PREVIOUS STOP DRILL INBOARD SIDE AND CRACKED .3750 INCH ON OUTBOARD SIDE.  REPAIRED INBOARD RIB PER M/M 57-54-0, FIG 804 AND REPAIRED OUTBOARD RIB PER M/M 57-54-0, PG 803.
